2019
Том 71
№ 10

All Issues

Burlachenko V. P.

Articles: 6
Article (Ukrainian)

Representation of the functions defined on certain Dirichlet series and the estimation of the Chebyshev function

Burlachenko V. P.

Full text (.pdf)

Ukr. Mat. Zh. - 1985. - 37, № 1. - pp. 112 – 113

Article (Ukrainian)

Approximation of the solution of the Cauchy problem with constant coefficients

Burlachenko V. P., Romanenko Yu. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1982. - 34, № 4. - pp. 417—420

Article (Ukrainian)

On improving the solutions of integral inequalities of the Gronwall-Bellman type

Burlachenko V. P., Sidenko N. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1980. - 32, № 4. - pp. 538–545

Article (Ukrainian)

On the analytic continuation of a function, defined by a Dirichlet series

Burlachenko V. P.

Full text (.pdf)

Ukr. Mat. Zh. - 1974. - 26, № 6. - pp. 793–799

Article (Ukrainian)

One method of analytically continuing the Riemann zeta-function

Burlachenko V. P.

Full text (.pdf)

Ukr. Mat. Zh. - 1968. - 20, № 2. - pp. 238–243

Article (Ukrainian)

Analogs of Leibnitz's theorem for sign-alternating double series

Burlachenko V. P.

Full text (.pdf)

Ukr. Mat. Zh. - 1967. - 19, № 2. - pp. 3–10